Edward J. Farrell

Articles in Scholarly Journals [Incomplete List]

  1. The matching polynomial of a distance-regular graph
    International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 2, pp. 89–97, 2000
  2. An introduction of F-graphs, a graph-theoretic representation of natural numbers
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 313–317, 1992
  3. Connections between the matching and chromatic polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 757–766, 1992
  4. On a class of polynomials associated with the Cliques in a graph and its applications
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 77–84, 1989
  5. On star polynomials, graphical partitions and reconstruction
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 87–93, 1988
  6. On the reconstraction of the matching polynomial and the reconstruction conjecture
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 155–162, 1987
  7. Matchings in hexagonal cacti
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 321–338, 1987
  8. Some general classes of comatching graphs
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 519–524, 1987
  9. On coefficients of circuit polynomials and characteristic polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 697–705, 1985
  10. On coefficients of path polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 65–73, 1984
  11. Forest decompositions of graphs with cyclomatic number 2
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 125–136, 1983
  12. Path decompositions of chains and circuits
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 521–533, 1983
  13. Forest decompositions of graphs with cyclomatic number 3
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 535–543, 1983
  14. On a class of polynomials associated with the paths in a graph and its application to minimum nodes disjoint path coverings of graphs
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 715–726, 1983
  15. A result on co-chromatic graphs
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 365–369, 1981
  16. A generalization of the dichromatic polynomial of a graph
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 725–729, 1981